View : 48 Download: 0

Improved Hamilton-Jacobi Quantization for a Nonholonomic System

Title
Improved Hamilton-Jacobi Quantization for a Nonholonomic System
Authors
Hong S.-T.Kim Y.-W.Kim W.T.Park Y.-J.
Ewha Authors
홍순태
SCOPUS Author ID
홍순태scopus
Issue Date
2003
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
vol. 43, no. 6, pp. 981 - 986
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
A nonholonomic constrained system with second-class constraints is investigated using the Hamilton-Jacobi quantization (HJ) scheme to yield the complete equations of motion of the system. Although the integrability conditions in the HJ scheme are equivalent to the involutive relations for a first-class constrained system in the improved Dirac quantization method (DQM), one should elaborate the HJ scheme by using the improved DQM in order to obtain the first-class Hamiltonian and the corresponding effective Lagrangian having the Becci-Rouet-Stora-Tyutin invariant nonholonomic constrained system.
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE